Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 139, NWS Dodge City, KS

June 14, 2012Ellis County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 14, 2012, 8:14 PM CDT for Ellis County, Kansas. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2012, 8:14 PM CDT (01:14 UTC)
Expired
Jun 14, 2012, 8:41 PM CDT
In force
27 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ellis County, KS

The radar

The Grand Island radar (KUEX), 155 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 8:22 PM CDTHAIL 1Sw Catherine, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:46 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2012-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2789 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2012-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2789 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
2283 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

213 
WUUS53 KDDC 150114
SVRDDC
KSC051-150200-
/O.NEW.KDDC.SV.W.0139.120615T0114Z-120615T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
814 PM CDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ELLIS COUNTY IN CENTRAL KANSAS...

* UNTIL 900 PM CDT

* AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  NORTH OF HAYS...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HAYS...
  CATHARINE...
  EMMERAM...
  MAINLY RURAL AREAS OF NORTHEASTERN ELLIS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3913 9903 3893 9904 3886 9938 3902 9943
      3914 9944 3914 9904
TIME...MOT...LOC 0114Z 255DEG 19KT 3895 9929
WIND...HAIL 60MPH 1.00IN

$$

JJOHNSON
2 follow-up statements
079 
WWUS53 KDDC 150132
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
832 PM CDT THU JUN 14 2012

KSC051-150200-
/O.CON.KDDC.SV.W.0139.000000T0000Z-120615T0200Z/
ELLIS KS-
832 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ELLIS COUNTY UNTIL 900 PM CDT...

AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
EMMERAM...AND MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  EMMERAM...
  MAINLY RURAL AREAS OF NORTHEASTERN ELLIS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3891 9927 3912 9929 3914 9904 3913 9903
      3893 9904
TIME...MOT...LOC 0133Z 255DEG 19KT 3898 9916
WIND...HAIL 60MPH 1.00IN

$$

JJOHNSON
330 
WWUS53 KDDC 150141
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
841 PM CDT THU JUN 14 2012

KSC051-150151-
/O.CAN.KDDC.SV.W.0139.000000T0000Z-120615T0200Z/
ELLIS KS-
841 PM CDT THU JUN 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELLIS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3891 9927 3912 9929 3914 9904 3913 9903
      3893 9904
TIME...MOT...LOC 0141Z 255DEG 19KT 3899 9911

$$

JJOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:52 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 14, 6:52 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
652 PM CDT THU JUN 14 2012

...UPDATED AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH TOMORROW)
ISSUED AT 302 PM CDT THU JUN 14 2012

TONIGHT SHOULD BE AN ACTIVE SEVERE WEATHER EVENING AND NIGHT.  HEAVY
RAIN IS ALSO A POSSIBILITY IN PARTS OF OUR COUNTY FORECAST AREA.
THERE HAS BEEN MOISTURE INCREASING THROUGHOUT THE DAY, WITH UPPER
60S DEWPOINTS IN PLACE ACROSS ALL BUT OUR FAR WESTERN ZONES.  CHECKING
THE NAM MODEL'S FORECAST CAPE VALUES FOR THIS EVENING, MUCAPES WILL BE
IN THE 2000 TO 4000 J/KG RANGE. SO THE LOWER LAYERS OF THE
ATMOSPHERE ARE PRIMED FOR AN OUTBREAK. ALSO, A VERY SLOW MOVING COLD
FRONT CURRENTLY IN NEBRASKA WILL SLOWLY MAKE IT WAY SOUTH INTO THIS
MOIST, UNSTABLE LOW LEVEL ENVIRONMENT. THE MID LAYERS AROUND THE 700MB
LEVEL SHOWED +14 AIR OVER THE FAR WEST PARTS OF SOUTHWESTERN
KANSAS, SO THE MID LEVEL CAP WILL BE SLOW TO BE OVERTAKEN. ONCE
THE CAP IS BROKEN, STORMS SHOULD GO ALONG AND JUST AHEAD OF THE
COLD FRONT. THIS MEANS THIS WILL BE A LATE SHOW, WITH PERHAPS THE
EARLIEST STORMS IN OUR FAR WEST OF FAR NORTHWEST ZONES SUCH AS
MORTON AND SCOTT COUNTIES AFTER 5 PM CDT. EARLY ON, ANY STORMS ACROSS
OUR WEST/NORTHWEST ZONES NORTHWEST OF WAKEENEY TO HUGOTON LINE WILL
HAVE THE POTENTIAL FOR HAIL UP TO QUARTER-SIZE AND WIND GUSTS TO
70 MPH. AS THE FRONT SINKS SLOWLY INTO EVEN DEEPER MOISTURE AND
INSTABILITY REGIONS, LATER STORMS THIS EVENING NORTHEAST OF A LINE FROM
DIGHTON TO MONTEZUMA TO ASHLAND WILL HAVE THE POTENTIAL TO PRODUCE
HAIL UP TO THE HALF-DOLLAR SIZE AND GUSTS TO 80 MPH IN DOWNBURSTS.
SO THE SEVERE SHOW COULD SLOWLY EVOLVE AND BE ON THE LOWER SEVERE
SIDE, BUT COULD ALSO AFFECT MANY DIFFERENT PARTS OF OUR FORECAST
AREA (AND THUS BE WIDESPREAD).

AFTER SUNDOWN, THE INSTABILITY WILL START TO WANE, AND STORMS COULD
EASILY TURN INTO HEAVY RAIN PRODUCERS.  I KNOW MANY FARMERS ARE
WANTING GOOD RAINFALL, BUT EVERYONE WON'T GET SUBSTANTIAL AMOUNTS OF
RAIN.  TRIED MY BEST GUESS AND WENT WITH OVER 0.80-INCH IN PARTS OF
ELLIS, RUSH, PAWNEE AND STAFFORD COUNTIES. AMOUNTS IN THE 0.50-INCH
RANGE ARE WEST OF THE HEAVIER BAND ABOVE, BASICALLY EAST OF
DIGHTON TO JETMORE TO COLDWATER. WEST OF THAT LINE, PRECIP AMOUNTS
WILL GENERALLY BE IN THE 0.10 TO 0.30-INCH RANGE. THOSE STORM
TOTAL PRECIP AMOUNTS FOR ALL AREAS RUN FROM 18Z TODAY THROUGH
FRIDAY, OR 16/00Z. FRIDAY WILL STILL HAVE THE FRONT ACROSS OUR CWA
AND ANOTHER WEAK WAVE CROSSING OVERHEAD, SO SMALL SLIGHT AFTERNOON
POPS WILL BE OVER THAT AREA BASICALLY WEST OF HIGHWAY 283. THOSE
STORMS FRIDAY AFTERNOON DO NOT LOOK SEVERE AT THIS TIME, WITH A
GREATER CHANCE OF SEVERE TO OUR NORTHWEST.

AS FOR TEMPERATURES, I DID NOT CHANGE MUCH AT ALL, AS THE GOING
TEMPERATURES LOOKED REASONABLE AND ARE IN LINE WITH SURROUNDING
ISC OFFICES. LOWS TONIGHT SHOULD RANGE FROM NEAR 60F DEGREES IN
SYRACUSE TO DIGHTON AREAS, TO CLOSE TO 70F DEGREES IN THE PRATT
AND MEDICINE LODGE AREAS. ON FRIDAY, MAXIMUM TEMPERATURES WILL
RANGE FROM THE MID 80S NORTH OF I-70 TO THE MID 90S IN THE LIBERAL
AND ELKHART AREAS.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 316 AM CDT THU JUN 14 2012

LITTLE IF ANY CHANGES HAVE OCCURRED IN THE LATEST MODEL RUNS TO
SIGNIFICANTLY CHANGE ANY OF THE FORECAST PERIODS IN THE MEDIUM TO
EXTENDED RANGE.  OVER THE FRIDAY THROUGH SATURDAY PERIOD, THE UPPER
JET ENERGY STILL REMAINS ACROSS THE NORTHERN PLAINS AS A STRONG
SHORTWAVE MOVES RAPIDLY THROUGH THE NORTHERN PLAINS. THE FLATTENING
SUBTROPICAL RIDGE WILL STILL BE IN PLACE AS WELL AS HIGH MOISTURE
CONTENT BOUNDARY LAYER AIR OVER WESTERN KANSAS. THE NEAR SURFACE
BAROCLINIC ZONE IS SHOWN BY MODELS TO BE MAINTAINED SOMEWHERE TO
THE NORTH OF WESTERN AND CENTRAL KANSAS. ECMWF, GFS AND NAM ALL
CONTINUE TO SUGGEST STORM DEVELOPMENT AGAIN LATE FRIDAY INTO FRIDAY
EVENING, AS WELL AS LATE SATURDAY INTO SATURDAY EVENING. THE
CONVECTIVE DEVELOPMENT LATE FRIDAY WOULD MOST LIKELY BE DRIVEN BY
DIURNAL HEATING AND BEGIN DURING THE DAY OVER THE HIGH PLAINS OF
COLORADO, AND RAPIDLY EXPAND INTO THE STRONG INSTABILITY AXIS OVER
WESTERN KANSAS THROUGH THE LATE EVENING. DEPENDING ON THE INFLUENCE
OF A POTENTIAL SHORTWAVE/PV ANOMALY OVERNIGHT, THE STORMS COULD
CONTINUE THROUGH THE OVERNIGHT INTO EARLY SATURDAY MORNING.

AS THE AFOREMENTIONED TROUGH PASSES ACROSS THE NORTHERN PLAINS,
ANOTHER BACKDOOR COLD FRONT WILL IMPINGE ON THE MOIST AND
CONDITIONALLY UNSTABLE AIRMASS IN THE AFTERNOON SATURDAY.
CONVECTIVE DEVELOPMENT IS AGAIN EXPECTED ALONG THIS BOUNDARY, WHICH
SHOULD HAVE THE POTENTIAL TO CREATE SIGNIFICANT CONVECTIVE OUTFLOW
WITH MULTICELL CLUSTERS. THE ENVIRONMENT BOTH FRIDAY EVENING AND
SATURDAY EVENING SHOULD STILL BE NEARLY 2 STANDARD DEVIATIONS IN
PRECIPITABLE WATER WITH LOW TO MODERATE SHEAR. HEAVY RAIN RATES WILL
OCCUR IN EITHER EVENT WITH THE POTENTIAL FOR LOCAL FLOODING AND
LOCAL SEVERE STORMS.

THE MODELS ARE IN GOOD AGREEMENT ON THIS CONVECTIVE ACTIVITY ENDING
BY SUNDAY AS MUCH DRIER BOUNDARY LAYER AIR MOVES ACROSS THE CENTRAL
AND NORTHERN HIGH PLAINS REGIONS. THIS DRY, AND WEAK TO MODERATE
SOUTHERLY SURFACE FLOW WILL LIKELY REMAIN ACROSS THE AREA THROUGH AT
LEAST MID WEEK. HIGH TEMPERATURES WILL BE AT TO ABOVE NORMAL IN THE
90S FOR MUCH OF THE PERIOD. THE PATTERN BEGINS TO BREAK DOWN BY LATE
IN THE WEEK AS A ANOTHER MID LEVEL TROUGH MOVES INTO THE CENTRAL
PLAINS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 652 PM CDT THU JUN 14 2012

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS WEST CENTRAL AND
SOUTHWEST KANSAS THROUGH THE EVENING HOURS. THE DODGE CITY, GARDEN
CITY AND HAYS TAF SITES WILL BE IMPACTED MAINLY FROM AROUND 01Z
THROUGH 04Z. STRONG AND VARIABLE WINDS WITH GUSTS INTO THE 50-60
KNOT RANGE WILL BE POSSIBLE. THE STORMS SHOULD BE MOVING EAST AND
SOUTHEAST OF ALL THE TAF SITES AFTER 04Z. BEHIND THE STORMS, VFR
CEILINGS AND SOUTHEAST WINDS GUSTING TO 20-25 KNOTS WILL BE
POSSIBLE INTO THE LATE NIGHT HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  65  90  71  94 /  60  20  30  20
GCK  64  91  69  94 /  60  20  30  20
EHA  66  91  67  91 /  30  20  20  20
LBL  67  93  70  93 /  30  20  20  20
HYS  66  87  72  91 /  60  20  40  30
P28  70  89  73  93 /  60  10  20  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BURKE
LONG TERM...RUSSELL
AVIATION...GERARD
Hazardous weather outlook, Jun 14, 4:43 AM CDT, 15 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
443 AM CDT THU JUN 14 2012

KSZ030-031-043>046-061>066-074>081-084>090-151100-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
443 AM CDT THU JUN 14 2012 /343 AM MDT THU JUN 14 2012/

...A SIGNIFICANT DAMAGING WIND EVENT POSSIBLE LATE THIS AFTERNOON
AND LASTING INTO THE EVENING TO EARLY OVERNIGHT HOURS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A MODERATE THREAT OF SEVERE THUNDERSTORMS WILL EXIST STARTING LATE
THIS AFTERNOON AND PERSISTING INTO THE EVENING AND OVERNIGHT
HOURS ACROSS THE ENTIRE OUTLOOK AREA. THE HIGHEST THREAT OF SEVERE
THUNDERSTORMS WILL EXIST AFTER 5 PM NORTH OF HIGHWAY 50 BUT EAST
OF HIGHWAY 83. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
NORTHWEST KANSAS AND ALONG THE COLORADO BORDER IN SOUTHWEST KANSAS
BY LATE AFTERNOON. THESE STORMS WILL INITIALLY BE CAPABLE OF
PRODUCING HAIL UP TO HALF DOLLAR IN SIZE ALONG WITH DAMAGING WINDS
UP TO 70 MPH. HOWEVER...BY MID EVENING STORMS ARE EXPECTED TO MERGE INTO
ONE OR TWO LINES OF THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 80 MPH. FURTHER...HEAVY RAIN MAY ALSO PRODUCE SOME
AREAS OF NUISANCE FLOODING DURING THE EVENING TO EARLY OVERNIGHT
HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CONDITIONS WILL FAVOR STRONG TO SEVERE THUNDERSTORMS BOTH FRIDAY
INTO FRIDAY NIGHT AND SATURDAY INTO SATURDAY NIGHT. DAMAGING WINDS
WILL BE THE PRIMARY HAZARD FROM ANY STORMS THAT DO BECOME SEVERE.

AN ADDITIONAL CHANCE FOR THUNDERSTORMS WILL EXIST TUESDAY NIGHT
INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED AFTER 4 PM THIS AFTERNOON AND
LASTING INTO THE EVENING OVER WESTERN AND CENTRAL KANSAS...ESPECIALLY
EAST OF A HIGHWAY 83.

EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD MAKE
PREPARATIONS NOW FOR QUICK DEPLOYMENT THIS AFTERNOON.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, Jun 14, 7:52 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
752 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             N GARDEN CITY           37.98N 100.86W
06/14/2012  E1.00 INCH       FINNEY             KS   LAW ENFORCEMENT

0650 PM     TSTM WND DMG     1 ESE GARDEN CITY       37.97N 100.84W
06/14/2012                   FINNEY             KS   LAW ENFORCEMENT

            SIX TO SEVEN POWERLINES WERE BLOWN DOWN. NUMEROUS TREE
            LIMBS REPORTED BLOWN DOWN AROUND TOWN.

&&

GERARD
Local storm report, Jun 14, 7:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
759 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     FUNNEL CLOUD     5 S BEELER              38.36N 100.20W
06/14/2012                   NESS               KS   TRAINED SPOTTER

            THE CALLER REPORED A LARGE, CONE SHAPED, ROTATING FUNNEL
            CLOUD HE SAW SHORTLY. THEN IT BECAME RAIN WRAPPED AND IT
            OBSCURED HIS VIEW.

&&

BURKE
Local storm report, Jun 14, 8:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
802 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             9 W SCOTT STATE LAKE    38.66N 101.09W
06/14/2012  E1.00 INCH       SCOTT              KS   PUBLIC

&&

MSCOTT
Local storm report, Jun 14, 8:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
805 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             9 W SCOTT STATE LAKE    38.66N 101.09W
06/14/2012  E1.00 INCH       SCOTT              KS   PUBLIC

&&

MSCOTT
Local storm report, Jun 14, 8:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
809 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND GST     5 N ELLIS               39.01N 99.56W
06/14/2012  M61 MPH          ELLIS              KS   TRAINED SPOTTER

&&

LRUTHI
Local storm report, Jun 14, 8:11 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
811 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             W LIBERAL               37.04N 100.94W
06/14/2012  E0.88 INCH       SEWARD             KS   EMERGENCY MNGR

&&

MSCOTT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:01 PM CDTSevere Thunderstorm WarningDDCTrego44 min
Jun 14, 7:04 PM CDTSevere Thunderstorm WarningDDCLane, Ness56 min
Jun 14, 7:06 PM CDTSevere Thunderstorm WarningDDCScott13 min
Jun 14, 7:21 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell, Meade39 min
Jun 14, 7:30 PM CDTSevere Thunderstorm WarningDDCNess45 min
Jun 14, 7:31 PM CDTTornado WarningDDCLane17 min
Jun 14, 7:43 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Haskell, Hodgeman, Lane and 1 more47 min
Jun 14, 7:45 PM CDTSevere Thunderstorm WarningDDCEllis, Trego45 min
Jun 14, 7:50 PM CDTSevere Thunderstorm WarningDDCEllis, Rush55 min
Jun 14, 8:12 PM CDTSevere Thunderstorm WarningDDCNess, Trego33 min
Jun 14, 8:17 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Gray, Hodgeman, Meade and 1 more58 min
Jun 14, 8:23 PM CDTAreal Flood WarningDDCLane, Ness12 hr
Jun 14, 8:24 PM CDTSevere Thunderstorm WarningDDCClark, Meade66 min
Jun 14, 8:25 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush50 min
Jun 14, 9:05 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pawnee, Pratt, Stafford55 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.